Stochastic prey-predator system with foraging arena scheme

Yongmei Cai, Xuerong Mao

Research output: Journal PublicationArticlepeer-review

19 Citations (Scopus)

Abstract

In this paper, we extend the foraging arena model describing the dynamics of prey-predator abundance from a deterministic framework to a stochastic one. This is achieved by introducing the environmental noises into the growth rate of prey as well as the death rate of predator populations. We then prove that this stochastic differential equation (SDE) has a unique global positive solution. The long-time behaviours of the system are then developed. Furthermore the existence of a stationary distribution is pointed out under certain parametric restrictions. All the results are illustrated by the computer simulations.

Original languageEnglish
Pages (from-to)357-371
Number of pages15
JournalApplied Mathematical Modelling
Volume64
DOIs
Publication statusPublished - Dec 2018
Externally publishedYes

Keywords

  • Brownian motion
  • Extinction
  • Stationary distribution
  • Stochastic prey-predator model
  • Ultimate boundedness

ASJC Scopus subject areas

  • Modelling and Simulation
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Stochastic prey-predator system with foraging arena scheme'. Together they form a unique fingerprint.

Cite this